# SDR C2XA03SH393

- Difficulty date: October 18, 2003
- Submitted: October 18, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 14576094020
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 2 LOWER ENGINE COWLING INBOARD LONGERON WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
